# SDR AU000323

- Difficulty date: January 24, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Pac CT4A
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Condition: Stuck
- Location: Starter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) STARTER RELAY JAMMED ON.
